# SDR 04FDEA03107

- Difficulty date: November 15, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MECHANICAL DAMAGE ON FLOORBEAM BS 680 UPPER CHORD LWR SURFACE AT LBL 64 WL 208.
